# SDR 9JLA2021080318590

- Difficulty date: July 21, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N630DV
- Make and model: Cessna 680SOV
- Aircraft serial: 6800159
- Aircraft time: 4,372 hours, 2,980 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 69481019
- Condition: Damaged
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED OF AN ANTISKID FAIL ANNUNCIATOR 30 SECONDS AFTER ROTATION FOR TAKEOFF. THE CREW RAN THE CHECKLIST AND ADVISED THAT THEY WERE GOING TO RETURN BACK TO AIRPORT FOR LANDING. THE MAINTENANCE VENDOR DETERMINED THE LEFT MAIN LANDING GEAR WIRING HARNESS WAS DAMAGED. A NEW WIRING HARNESS WAS INSTALLED WITH NO DEFECTS NOTED.
